Optimal timing of regime switching in optimal growth models: A Sobolev space approach
Van, C. L.
Mathematical Social Sciences
Dogan, E., Le Van, C., & Saglam, C. (2011). Optimal timing of regime switching in optimal growth models: A Sobolev space approach. Mathematical Social Sciences, 61(2), 97-103.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/12255
This paper analyses the optimal timing of switching between alternative and consecutive regimes in optimal growth models. We derive the appropriate necessary conditions for such problems by means of standard techniques from the calculus of variations and some basic properties of Sobolev spaces. (C) 2010 Elsevier B.V. All rights reserved.
- Department of Economics